Metoprolol may possibly interact with hydrochlorothiazide and yes, could cause dizziness. Dizziness is also a documented side effect of both metoprolol and hydrochlorothiazide. You should see your doctor.
Is is recommended that blood sugar levels, potassium levels and blood pressure are monitored during coadministration of these two drugs.
If you experience dizziness, weakness, fainting, fast or irregular heartbeats, or loss of blood glucose control you should seek medical assistance.
You will find more information on drug interactions at https://www.drugs.com/drug_interactions.html
- Metoprolol Information for Consumers
- Metoprolol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Metoprolol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Feb 2012 • 1 answer
Posted 17 Apr 2012 • 1 answer
Posted 16 Nov 2013 • 1 answer
Posted 28 Apr 2015 • 1 answer
Hydrochlorothiazide - Been on this drug for about 6 months... how long do the side effects continue?
Posted 4 Mar 2016 • 0 answers